International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 1, Issue 2 (2014)

Triple Dirichlet Average of Generalized Mittag-Leffler function and Fractional Derivative


Manoj Sharma

The aim of present paper to establish some results of Triple Dirichlet average of Generalized Mittag-Leffler function, using fractional derivative.
Pages : 123-126 | 943 Views | 311 Downloads